# SDR YENA2023091801103

- Difficulty date: September 13, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 44,571 hours, 28,665 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION ON FLOOR STRUCTURE LONGITUDINAL BEAM, LOCATED BTW FR12 TO FR19 AND Y= 280 RH (W1); EF TOMX WO 2265 NR # 00141 BTW FR13 TO FR14 AND Y= 280 RH (W1) OUT LIMITS PER EMB190 SRM 53-10-10/AD51 THEREFORE WAS REPAIRED PER EMB 190 ETI-190--23-569 REV2, ETD2023-190-014750 REV.:/, ECE23-509-01.
